# SDR 99ZZZX4520

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 052309510
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRST PHASE 3 INSPECTION, FOUND LT UPPER WING TRAILING EDGE SKIN ASSY CRACKED.  THE 3RD RIVET FROM INBOARD TRAILING EDGE HAD A 1 INCH CRACK EMANATING FROM THE RIVET HEAD.  REPLACED TRAILING EDGE SKIN AND RE-PAINTED.
